Discussion Am I getting side effects from minoxidil going systemic?

SubhumanCurrycel

SubhumanCurrycel

Bald subhuman
Joined
Feb 28, 2020
Posts
14,659
Reputation
37,428
Time online
139d 5h 24m
So ive been microneedling and applying minoxidil like an hour after but apparently you are meant to wait 24 hours so it doesn’t enter the blood stream immediately

I’ve been feeling lightheaded a while after (suspect blood pressure drop) and getting like heart palpitations or some shit.

How long do you guys normally wait after needling?
 
Pretty_bread

Pretty_bread

Adept
Joined
May 16, 2020
Posts
114
Reputation
118
Time online
8d 2h 8m
Yeah heart palpitations are a side effect of minoxidil going systemic, you should wait a whole day between microneedle and minoxidil.
 

Similar threads

TITUS
Replies
25
Views
379
TITUS
TITUS
ioan
Replies
23
Views
326
hairyballscel
hairyballscel
whatamIdoinwithmylyf
Replies
17
Views
690
whatamIdoinwithmylyf
whatamIdoinwithmylyf
redhandsbluehands
Replies
0
Views
30
redhandsbluehands
redhandsbluehands

Users who are viewing this thread

Top